Centre for Mathematics and Applications (CMA)
Centro de Matemática e Aplicações

AuthID: I-000-1EJ

External   Internal

Publications Count: 1524

99 Team Members
Filters -> Year: 2019
21
TITLE: On risk management of a two-stage stochastic mixed 0-1 model for the closed-loop supply chain design problem
AUTHORS: Susana Baptista ; Ana Paula Barbosa Povoa; Laureano E Escudero; Maria Isabel Gomes ; Celeste Pizarro;
SOURCE: EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, VOLUME: 274, ISSUE: 1, PAGES: 91-107, PUBLISHED: 2019
22
TITLE: On the Bruhat order of labeled graphs
AUTHORS: Richard A Brualdi; Fernandes, Rosario ; Susana Furtado;
SOURCE: DISCRETE APPLIED MATHEMATICS, VOLUME: 258, PAGES: 49-64, PUBLISHED: 2019
23
TITLE: On the existence of optimal and epsilon-optimal feedback controls for stochastic second grade fluids
AUTHORS: Fernanda Cipriano ; Diogo Pereira;
SOURCE: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, VOLUME: 475, ISSUE: 2, PAGES: 1956-1977, PUBLISHED: 2019
24
TITLE: ORBITS OF PRIMITIVE k-HOMOGENOUS GROUPS ON (n - k)-PARTITIONS WITH APPLICATIONS TO SEMIGROUPS
AUTHORS: Joao Araujo ; Wolfram Bentz; Peter J Cameron;
SOURCE: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, VOLUME: 371, ISSUE: 1, PAGES: 105-136, PUBLISHED: 2019
25
TITLE: Products of ratios of gamma functions - An application to the distribution of the test statistic for testing the equality of covariance matrices
AUTHORS: Filipe J Marques ;
SOURCE: 17th International Conference on Computational and Mathematical Methods in Science and Engineering (CMMSE) in JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, VOLUME: 354, PAGES: 86-95, PUBLISHED: 2019
26
TITLE: REGULAR DOUBLE p-ALGEBRAS
AUTHORS: Adams, ME; Hanamantagouda P Sankappanavar; Julia Vaz de Carvalho ;
SOURCE: MATHEMATICA SLOVACA, VOLUME: 69, ISSUE: 1, PAGES: 15-34, PUBLISHED: 2019
27
TITLE: The Brown-Halmos theorem for a pair of abstract Hardy spaces
AUTHORS: Alexei Karlovich ; Eugene Shargorodsky;
SOURCE: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, VOLUME: 472, ISSUE: 1, PAGES: 246-265, PUBLISHED: 2019
28
TITLE: The change in multiplicity of an eigenvalue due to adding or removing edges
AUTHORS: Charles R Johnson; Carlos M Saiago ; Kenji Toyonaga;
SOURCE: LINEAR ALGEBRA AND ITS APPLICATIONS, VOLUME: 560, PAGES: 86-99, PUBLISHED: 2019
29
TITLE: The monoids of the patience sorting algorithm
AUTHORS: Alan J Cain ; António Malheiro ; Fabio M Silva;
SOURCE: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 29, ISSUE: 1, PAGES: 85-125, PUBLISHED: 2019
30
TITLE: Visual thinking and simplicity of proof
AUTHORS: Alan J Cain ;
SOURCE: PHILOSOPHICAL TRANSACTIONS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, VOLUME: 377, ISSUE: 2140, PUBLISHED: 2019
31
TITLE: When does the norm of a Fourier multiplier dominate its L infinity norm?
AUTHORS: Alexei Karlovich ; Eugene Shargorodsky;
SOURCE: PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, VOLUME: 118, ISSUE: 4, PAGES: 901-941, PUBLISHED: 2019
32
TITLE: A biased random-key genetic algorithm for the project scheduling problem with flexible resources
AUTHORS: Bernardo F Almeida; Isabel Correia ; Francisco Saldanha da Gama;
SOURCE: TOP, VOLUME: 26, ISSUE: 2, PAGES: 283-308, PUBLISHED: 2018
33
TITLE: A Biased-Randomized Heuristic for the Home Healthcare Routing Problem
AUTHORS: Manuel Eliseu; Isabel I Gomes ; Angel A Juan;
SOURCE: 18th Congress of the Portuguese-Association-of-Operational-Research (APDIO) in OPERATIONAL RESEARCH, VOLUME: 223, PAGES: 57-67, PUBLISHED: 2018
34
TITLE: A C∗-algebra of Singular Integral Operators with Shifts and Piecewise Quasicontinuous Coefficients
AUTHORS: Bastos, MA; Fernandes, CA ; Karlovich, YI;
SOURCE: Operator Theory: Advances and Applications, VOLUME: 267, PAGES: 25-64, PUBLISHED: 2018
35
TITLE: A game theory approach to online lead generation for oligopoly markets
AUTHORS: Aneesh Zutshi; Diogo Mota; Antonio Grilo; Marta Faias ;
SOURCE: COMPUTERS & INDUSTRIAL ENGINEERING, VOLUME: 121, PAGES: 131-138, PUBLISHED: 2018
36
TITLE: A large deviations principle for stochastic flows of viscous fluids
AUTHORS: Fernanda Cipriano ; Tiago Costa;
SOURCE: JOURNAL OF DIFFERENTIAL EQUATIONS, VOLUME: 264, ISSUE: 8, PAGES: 5070-5108, PUBLISHED: 2018
37
TITLE: A Logician's Sidelong Glance at Irony
AUTHORS: Reinhard Kahle ;
SOURCE: Baltic International Yearbook of Cognition, Logic and Communication, VOLUME: 12, ISSUE: 1, PUBLISHED: 2018
38
TITLE: A NOTE ON GROTHENDIECK'S STANDARD CONJECTURES OF TYPE C+ AND D
AUTHORS: Goncalo Tabuada ;
SOURCE: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, VOLUME: 146, ISSUE: 4, PAGES: 1389-1399, PUBLISHED: 2018
39
TITLE: A note on the Schur-finiteness of linear sections
AUTHORS: Goncalo Tabuada ;
SOURCE: MATHEMATICAL RESEARCH LETTERS, VOLUME: 25, ISSUE: 1, PAGES: 237-253, PUBLISHED: 2018
40

Results per Page: 20.
Page 2 of 77. Total results: 1524.